# SDR CA101213005

- Difficulty date: December 7, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) POWER LOSS FIRE DEPARTMENT, PT6T-3D, S/N TH0360, TTSN 2102, TCSN 3040 DURING A CHECK FLIGHT FOLLOWING RGB 2500HRS INSPECTION, WHILE FLYING LEVEL AT 500` THE NR 2 ENGINE TORQUE DROPPED TO IDLE UNCOMMANDED. THE OTHER POWER SECTION TOOK THE FULL TORQUE WITH NO EXCEEDANCES AND THE PILOT WAS ABLE TO SWITCH THE NO. 2 TO MANUAL. THE ENGINE PERFORMED NORMALLY IN MANUAL FOR THE REST OF THE FLIGHT. SUBSEQUENT GROUND TESTS IN AUTOMATIC FOUND THE ENGINES WORKING NORMALLY, TROUBLESHOOTING IS ON-GOING.
